# SDR UPS03541075

- Difficulty date: August 6, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A RIGHT PACK EMITS STRONG ODOR.  LT PACK WAS TURNED OFF AROUND 2000 FT ON  CLIMB OUT.  ODOR STARTED AND PACKS WERE SWITCHED TO LT PACK ON AND RIGHT PACK OFF.  AT CRUISE, LT PACK WAS TURNED OFF AND RT PACK ON .  ODOR STARTED AGAIN AND RT TURNED OFF AND LT PACK ON FOR REMAINDER OF FLIGHT.     LOWERED RIGHT SYSTEM HYD RESERVOIR DUE TO OVERSERVICE OF SYSTEM.  THIS  CLEARS DEF M264268 FOR RIGHT PACK SKYDROL ODOR - NO LONGER EXISTS. RE FERENCE LOG PAGE 043621
